MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541707MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wrinkling (2613)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: cutaneous contour deformity (wrinkling).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient who underwent a breast reconstruction revision with 170cc textured mentor memorygel breast implant experienced right-sided cutaneous contour deformity (wrinkling) postoperatively.As a result, the patient underwent explantation and replacement with unspecified smooth gel breast implant on (b)(6) 2020.
 
Additional Manufacturer Narrative
The mentor failure analysis lab has completed the evaluation based on photographic evidence provided of the suspect medical device.Photographic evidence evaluation summary: during the visual evaluation of the picture, no apparent damage or visual anomalies were observed in the product.Wrinkling is reported to occur more frequently in patients with one or more of the following: thin-skinned patients, patients with little or no subcutaneous fat, subglandular rather than submuscular placement, an implant that is too large relative to the breast pocket size or frame of the patient, overlying tissue that is minimal or of poor quality, and/or when capsular contracture is present.The manufacturing records of the lot-serial number provided were identified.The manufacturing records were reviewed, and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11067185
Report Number1645337-2020-16264
Device Sequence Number19508044
Product Code FTR
UDI-Device Identifier00081317004332
UDI-Public00081317004332
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number3541707MC
Device Catalogue Number3541707MC
Device Lot Number7556140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;